# SDR ASAA2012071192526

- Difficulty date: July 1, 2012
- Submitted: July 14, 2012
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 16,189 hours, 5,191 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Part number: 1613583
- Condition: Leaking
- Location: Nr2 Eng Prsov
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMB, RT DUCT PRESSURE 14 PSI LT DUCT PRES 39PSI AT CRUISE BOTH 38 PSI.  ACFT GROUNDED.  R & R NR 2 ENGINE BAR IAW MM 36-11-03-400-801 AND NR 2 ENGINE PRSOV IAW MM 36-11-04-400-801.  HEALTH CHECK ACCOMPLISHED IAW MM 36-11-00-700-801.  FAILED ENGINE RUN, DUCT PRESSURE HIGH AT HIGH POWER REF 36-11-00.  FOUND DOWNSTREAM PRESSURE SENSE LINE ON NR 2 ENG PRSOV LEAKING DUE TO BAD FITTING. REPLACED FITTING. LEAK CKS OK. BLEED SYS REQUIRES OPS CK IAW MM 36-11-00-710-801.  ACCOMPLISHED BLEED AIR OPS TEST & REPAIR CONFIRMATION REF MM 36-11-00-710-801 & FIM 36-10-00-810-807. NO OPS DEFECTS NOTED.
